# SDR EIA2004006

- Difficulty date: January 15, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 80,439 hours, 11,920 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Condition: Overheated
- Location: Cockpit Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT PANEL LIGHT.  C/B PULLED FUMES DISSIPATED.  TRANSFERRED TO DMI 475.  REPLACED RIGHT EIDS DISPLAY DUE IT WAS REPORTED FLASHING ON T/O.  REPLACED AVIONICS ADAPTER RACK AND REPLACED DIMMEN TRANSFORMER DUE TO SIGNS OF OVERHEAT.  OPERATED P9 AND P2 LIGHTING FOR MORE THAN TWO HOURS WITH NO SIGN OF SMOKE.  P9 AND P2 LIGHTING OPS CHECK IAW MM 33-11-00.
